MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER¿ TREVISIO¿ INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER¿ TREVISIO¿ INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Model Number 9-ATV09F45/80
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 07/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Related manufacturing reference number: 2135147-2021-00320.It was reported that an 18mm amplatzer septal occluder was selected for implant in the patient on (b)(6) 2021.The patient was prescribed the anticoagulant heparin and was reported to be in compliance with the medication.The physician performed the procedure step by step and used a 9f amplatzer¿ trevisio¿ intravascular delivery system together with a 002 amplatzer guidewire.The system was introduced into the patient and at the moment of positioning the sheath to release the prosthesis, it was noted when analyzing the echocardiogram and scopy images that there was a thrombus.The entire system was removed from the patient and it was verified that there was a thrombus through the system.The physician replaced the delivery system with a 10f amplatzer¿ trevisio¿ intravascular delivery system, replaced the guidewire with another 002 amplatzer guidewire and selected a 19mm amplatzer septal occluder for implant.The 19mm amplatzer septal occluder was placed without complication until the end of the procedure in hemodynamics.There is no clinically significant delay in procedure and no adverse patient effects.No additional information was provided.
 
Additional Manufacturer Narrative
An event of thrombus was reported.A more comprehensive assessment could not be performed, as the device was not returned for analysis.However, images were received for analysis.Based solely on the aforementioned photos, there appeared to be blood on the delivery system.The device history record was reviewed, to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Additional Manufacturer Narrative
An event of thrombus was reported.The investigation confirmed that the device was received at abbott with staining consistent with exposure to blood on the delivery cable.Photos received from the field also appeared to show blood on the device.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.The cause of the reported incident could not be conclusively determined.

Brand Name
AMPLATZER¿ TREVISIO¿ INTRAVASCULAR DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key12319621
Report Number2135147-2021-00321
Device Sequence Number4454837
Product Code DQY
UDI-Device Identifier05415067030931
UDI-Public05415067030931
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K190581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model Number9-ATV09F45/80
Device Catalogue Number9-ATV09F45/80
Device Lot Number7687341
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/16/2021
Supplement Date Received by Manufacturer09/21/2021
01/18/2022
Initial Report FDA Received Date08/13/2021
Supplement Report FDA Received Date09/27/2021
02/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
9-ASD-018
Outcome Attributed to Adverse Event Other;
Patient SexUnknown